Topic: strange side effect,or normal???

george dos'nt  have the usual side effect,like nauesa being weak or tired.he has more energy then he did befor he got sick,he keeps going,the energizer bunny so to speak,he cant be still,is this normal?oh my,i cant keep up...love and hugs Lynn

Re: strange side effect,or normal???

Gosh, Lynn, I have never heard of this reaction? IF it is one. Perhaps its just George beating the odds! Enjoy!

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

Re: strange side effect,or normal???

Lynn...enjoy.  So thrilled to hear that George does not have any adverse side effects other than one you are quite happy with caused by the prednisone. 
Hugs,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

4 (edited by Lalupes Fri, 09 Nov 2012 17:11:29)

Re: strange side effect,or normal???

Is he on steroids after the chemo, Lynn? My sis was like the Energiser Bunny, too!!

"Time may be a great healer, but it's a lousy beautician."

Re: strange side effect,or normal???

No,no steroids,he had a 2 hour electrolite drip befor chemo,then 3hr chemo,then another 2 hr elect drip after,unless because his magniesum was low they gave him some and a scrip for him to take at home.i am loving it tho,just like he use to be,90 mile an hour george....

Re: strange side effect,or normal???

Oh!!! Wish I could get an electrolite drip for myself. Haha

Enjoy it Lynn.

Re: strange side effect,or normal???

CORRECTION,looking at my notes,yes george did have steroids when he finished chemo and befor electrolites, thanks all,love and hugs Lynn